MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 4.0PDC
Medical Device Problem Code Air Leak (1008)
Health Effect - Clinical Code Extubate (2402)
Date of Event 08/31/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received a report that during patient use the pilot balloon deflated.The customer reported recannulation with a replacement tube was required and there was no patient harm.
 
Additional Manufacturer Narrative
One sample of pediatric tracheostomy tube cuffed part number 4.0pdc was received for evaluation.Inflation/deflation testing verified the cuff deflated after few seconds.Visual inspection confirmed a cut in the blue cover of the pilot balloon which would have been detected immediately in the manufacturing process.We are unable to determine the cause for this specific event however, manufacturing controls are in place to detect damage and to reduce the potential for occurrence during the manufacturing process.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that during patient use the tubes pilot balloon deflated.The customer reported that there was no patient harm.The customer reported that during patient use recannulation of a replacement tube was required.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key6873970
Report Number2936999-2017-05475
Device Sequence Number800544
Product Code JOH
UDI-Device Identifier20884522029107
UDI-Public20884522029107
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955680
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2022
Device Model Number4.0PDC
Device Catalogue Number4.0PDC
Device Lot Number17A0611JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2017
Initial Date Received by Manufacturer 09/04/2017
Supplement Date Received by Manufacturer11/23/2017
Initial Report FDA Received Date09/18/2017
Supplement Report FDA Received Date12/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;